# SDR SWIA201229131

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 20,816 hours, 19,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT AND MIDDLE RIGHT EXTERNAL OVERWING EMERGENCY LIGHTS ARE OUT.  (FLT 6448)  RELAMPED EMERGENCY LIGHTS.
